# SDR AALA20050583

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N269AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49292
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 39567851
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1316/9SEPT  SEVERE VIBRATION AFTER LANDING GEAR WAS RETRACTED ON TAKEOFF IN AREA OF LANDING GEAR.  FOUND RIGHT NOSE GEAR DOOR EXTENDED.  REPLACED RIGHT HAND NOSE LANDING GEAR DOOR LINK ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
